Differential games and nonlinear first order PDE on bounded domains

L. C. Evans, H. Ishii

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We obtain in this paper several existence theorems and representation formulas for solutions of certain fully nonlinear, first order PDE on bounded domains.

Original languageEnglish
Pages (from-to)109-139
Number of pages31
JournalManuscripta Mathematica
Volume49
Issue number2
DOIs
Publication statusPublished - 1984 Jun
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Differential games and nonlinear first order PDE on bounded domains'. Together they form a unique fingerprint.

  • Cite this